| Model Number |
DRIVER SHAFT, T6, SELF RETAINING, AO |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, a sales representative via (b)(4) reported that (qty.2) of an ar-18800-03 driver shaft broke/twisted during a case.The surgeon stated that he could have done more and was not cranking on the screws.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation is confirmed based on the customer-provided pictures.Visual evaluation of the customer-provided pictures noted the tip of the driver was twisted.Refer to attachments.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to over-torqueing/over-engaging the driver with the screw head.